# SDR FDEA200906222235

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD FLAP OTBD HINGE (WING SIDE) LOWER ATTACHMENT OTBD BORE   FOUND CORRODED.  RT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER ATTACHMENT   OUTBOARD BORE REWORKED & FOUND EXCEEDED LIMIT AS PER CMM 57-44-09 REVISION 64. . REPAIR CARRIED OUT AS PER EA 1-5740-130980,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
